# SDR TWRA97183

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OB163008607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 'B' ZONE RIGHT SIDE EGRESS LIGHT STRIP INOPERATIVE.  REPLACED FORWARD RIGHT SIDE STRIP, OPERATIONAL CHECK NORMAL PER MM 33-51-00.  (M)
